# SDR FDEA200811104881

- Difficulty date: October 10, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,527 hours, 15,509 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 47,009 hours, 15,309 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7110812
- Part serial: 715410
- Condition: Inoperative
- Location: Nr 2
- Part time: 47,009 hours, 15,309 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: F, A

## Discrepancy

ENG NR 2 FAILURE DURING CLIMB-OUT.  CLIMB POWER PASSING 1800 FT, FELT SHUDDER, HEARD A BANG, HAD YAW.  COMPLETED SINGLE ENGINE LANDING.  NO SMOKE OR FIRE PULLED NR 2 ENG FIRE HANDLE AND AGENT 1 DISCHARGED.  EGT SPIKE TO 780.  R AND I NR 2 ENGINE AND PERFORMED ADJUSTMENT AND TEST PER MM 71-00-00-4 FOUND SATISFACTORY.  R AND I NR 2 ENG FIREX AGENT 1 BOTTLE PER MM 26-21-15-4 AND TEST OK.  PERFORMED ENG RUN PER A310 JRH ALL PARAMETERS NORMAL.
